# SDR MASA2012060334848

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 19,200 hours, 15,478 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR HARD TO OPEN.  COMPLIED WITH FIT AND CLEARANCE CHECKS.  REMOVED SHIM FROM FORWARD SPIGOT.
